# SDR KCSA2014062104

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 68,771 hours, 12,114 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUR INTERMITTENT MAIN CARGO DECK ZONE 8 FIRE WARNINGS.  FIRE, SMOKE, NOT VISUALLY DETECTED.   CHECKED EVERY 30 MINUTES.  NO FURTHER FIRE WARNINGS OCCURRRED OR SMOKE OR FIRE DETECTED.  PERFORMED CMC FIRE WARNING TEST IAW MM 26-10-00 P 501.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
